# SDR R61A201606190390

- Difficulty date: June 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 32,625 hours, 20,321 cycles
- System (JASC): 5270 · Door Warning System
- Part: Linkage
- Condition: Defective
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R1 DOOR ARM/DISARM INDICATOR FLAP WAS NOT COMING INTO VIEW IN THE WINDOW.  MAINTENANCE R & R LINKAGE BETWEEN GIRT HANDLE AND INDICATOR IAW AMM AND OPS CHECKED GOOD.
